# SDR USAA920071213

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 66,299 hours, 45,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX  - CRACKED FUSELAGE SKIN, BS 500A, S10R.  REPAIRED FUSELAGE SKIN, BS 500A - BS 500B, S10R IAW B737 SRM 53-00-01.
